# SDR IPXA2016072706393

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 30,081 hours, 20,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY HAS 5 LAMPS INOPERATIVE.  RELAMPED 5 LAMPS IN THE EMERGENCY LIGHT ASSY IAW AMM 33-51-01-2.
